# SDR N6WA2025111901

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOWER SKIN FWD OF FS977.00 AT STRINGER 27.    COMPLETED REPAIR OF DAMAGED LOWER SKIN FWD OF FS 977.00 AT S27 IAW GOJET EO-C550-53MR-108-O
